answersLogoWhite

0


Best Answer

Yes, unscheduled bleeding is a common side effect in the first three months of Birth Control pill use. Continue taking your pills as scheduled.

User Avatar

Wiki User

11y ago
This answer is:
User Avatar

Add your answer:

Earn +20 pts
Q: Is it normal to have your period for 1 day after being on birth control pills for two weeks?
Write your answer...
Submit
Still have questions?
magnify glass
imp
Related questions

Is your period supposed to be normal after getting off birth control?

Everyone starts getting their period after birth control eventually.


How light is your period on birth control?

usually on birth control you have a very light period but until your body gets used ti the birth control then you can have anywhere from a normal flow to a very light flow.


Is it normal to have brown spotting instead of a period when you're on birth control?

Hormonal birth control changes your menstrual bleeding. It's not unusual to have brown spotting instead of a regular period when you're on birth control.


You stopped taking birth control in December your period came like clock work In January and February your period was early But march your period is late Is this normal?

I stopped taking my birth control in December and in January I came on my period but in february I didnt come is this normal


Is it normal to get your period twice a month when you first start taking birth control?

Yes birth control changes your cycle causing your body to have to adjust to the birth control after a few weeks it should become a normal schedule.


Will you have a normal period the first month you get off birth control?

It's very unlikely that you'd have a normal period the first month off birth control (I'm assuming by 'birth control' what you actually mean is the combination pill - please don't use these terms interchangeably, there are many forms of birth control!). Your first 'period' will be your withdrawal bleed as normal, but after that it may take a few months to get a real period again. It can also take up to 12 months for your cycles to regulate again once you stop using hormonal birth control.


Is it normal to have a period for 3 days when you just got off birth control?

A short period is common when stopping hormonal birth control. Your regular period should return in four to six weeks.


Can stopping birth control cause irregular periods?

Yes it is possible to experience an irregular menstral cycle when you discontinue taking birth control. This is because when you take birth control it actually regulates your period. By stopping birth control you may experience breakthrough bleeding. Breakthrough bleeding is when you menstruate at times when you normally would not begin your menstral cycle. Breakthrough bleeding can possibly last for up to a full period or longer. Stopping birth control may also stop your period for a month or longer or you may not receive your period around the normal time of which you used to when you were taking your birth control.It depends sometimes you're period gets normal after birth control but sometimes it may still keep being irregular. It depends on the person and or pills


Can you do or take anything to skip a period on purpose without being on birth control?

Birth control is the only healthy way of skipping a period. Continous skipping of periods through birth control is not adviseable.


Is it normal not to get your period at all while on birth control?

Yes. Some birth control methods stops a women from getting a period for up to 15-18 months at times. Especially if you are using the Depo-provera birth control shot.


Quit birth control now back on it and your period is 4 days late is that normal?

NO it is not


Is it normal to not have a period if on birth control pills for a long time?

It depends on what type of birth control you are on. If you are on a birth control that will only make you have four or so periods a year, then it is normal. If you are on a normal birth control it really isn't normal to not have a period. Failure to menstrate is often caused by hormonal imbalances, certain conditions such as polycystic ovarian syndrome, could be causing the imbalance. In any case a good consultation with a family physician or a gynecologist would be a good order.